Alert archive / Florida / Flash Flood Warnings in 2014
Flash Flood Warning 20, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Apr 30, 2014, 2:06 AM CDT for Bay County, Florida. It was in force for 9 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2014, 2:06 AM CDT (07:06 UTC)
- Expired
- Apr 30, 2014, 11:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Bay County, FL
The radar
The Eglin Afb radar (KEVX), 29 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 5:30 AM CDT | FLASH FLOOD | 1 S Bennett, FL | MULTIPLE ROADS CLOSED INCLUDING CLEAR CREEK ROAD FROM TIMBER RUN ROAD TO ANN ELIZABETH LANE AND OAK TREE LANE. ONE STRETCH OF ROAD HAD A THREE FOOT WASHOUT. |
| Apr 30, 6:03 AM CDT | FLASH FLOOD | Panama City Airport, FL | HARRISON AT 14TH STREET AND WILSON AT 12TH STREET INTERSECTIONS ARE FLOODED. |
| Apr 30, 6:03 AM CDT | FLASH FLOOD | Panama City Airport, FL | US HIGHWAY 98 IMPASSABLE DUE TO HIGH WATER. |
| Apr 30, 6:03 AM CDT | FLASH FLOOD | Panama City Beach, FL | US HIGHWAY 98 IMPASSABLE DUE TO HIGH WATER. |
| Apr 30, 9:00 AM CDT | HEAVY RAIN 11.86 | 1 E Inlet Beach, FL | RAINFALL TOTAL FOR APRIL 29-30 THROUGH 9 AM CDT. ADDITIONAL RAINFALL MAY HAVE OCCURRED AFTER THE REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 204 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -255 J/kg
- Mixed-layer LCL
- 1698 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
397
WGUS52 KTAE 300706
FFWTAE
FLC005-301300-
/O.NEW.KTAE.FF.W.0020.140430T0706Z-140430T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
206 AM CDT WED APR 30 2014
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN BAY COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 800 AM CDT
* AT 204 AM CDT...RADAR SHOWS VERY HEAVY RAIN MOVING INTO NORTHERN
BAY COUNTY WITH FLASH FLOODING LIKELY TO DEVELOP.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ECONFINA...
RECOTA BEACH...BAYHEAD...CAMP FLOWERS...GAINER SPRING...SINGER
ROAD...YOUNGSTOWN...WEST BAY...VICKSBURG...SOUTHPORT...SEMINOLE
HILLS...SAUNDERS...PINE LOG...LAIRD...FOUNTAIN...BETTS AND BENNETT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE AWAY FROM RISING WATER TO HIGHER GROUND! MOST FLOOD DEATHS OCCUR
IN VEHICLES. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED ROADS.
REMEMBER...TURN AROUND...DON'T DROWN.
&&
LAT...LON 3039 8599 3041 8596 3041 8588 3044 8586
3044 8549 3056 8549 3057 8539 3056 8539
3039 8539 3028 8557 3026 8574 3029 8578
3025 8578 3024 8582 3028 8580 3028 8582
3023 8585 3022 8590 3027 8600
$$
42-DVD1 follow-up statement
464
WGUS52 KTAE 301308
FFWTAE
FLC005-301600-
/O.EXT.KTAE.FF.W.0020.000000T0000Z-140430T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
808 AM CDT WED APR 30 2014
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHERN BAY COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 1100 AM CDT
* AT 801 AM CDT...VERY HEAVY RAIN WAS CONTINUING IN THE WARNED AREA.
WE HAVE RECEIVED REPORTS OF SEVERAL ROADS THAT ARE CLOSED OR IMPASSIBLE
DUE TO THE FLOODING. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR ARE
EXPECTED...AND THIS IS EXPECTED TO RESULT IN ADDITIONAL FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ECONFINA...
GAINER SPRING...SINGER ROAD...YOUNGSTOWN...SEMINOLE HILLS...
SAUNDERS...PINE LOG...FOUNTAIN...BETTS AND BENNETT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE AWAY FROM RISING WATER TO HIGHER GROUND! MOST FLOOD DEATHS OCCUR
IN VEHICLES. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED ROADS.
REMEMBER...TURN AROUND...DON'T DROWN.
&&
LAT...LON 3039 8599 3041 8596 3041 8588 3044 8586
3044 8549 3056 8549 3057 8539 3056 8539
3039 8539 3028 8557 3026 8574 3029 8578
3025 8578 3024 8582 3028 8580 3028 8582
3023 8585 3022 8590 3027 8600
$$
22-BARRYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 8:39 PM CDT, 5 hours 27 minutes earlier.
Area forecast discussion, Apr 29, 8:39 PM CDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
939 PM EDT Tue Apr 29 2014
...STRONG TO SEVERE THUNDERSTORMS EXPECTED THROUGH WEDNESDAY...
...HEAVY RAINFALL WITH AREAS OF FLASH AND RIVERINE FLOODING
EXPECTED AS WELL...
.Near Term [Through Rest of Tonight]...
During the mid to late evening...radar...satellite and upstream
obs indicated a large area of increasingly potent showers and
thunderstorms building from west of Mobile Ewd to Okaloosa County
in the FL Panhandle. Dual-Pol radar estimates 2-4 inches over Srn
AL. This will spread ENE and serve as the next round of strong to
severe convection that will soon enter our Wrn most counties
focused on a potent MCS tracking EWD across Wrn FL Panhandle. At
926 and 9 PM EDT...a tornado and severe thunderstorm warning
respectively were issued for activity near Pensacola. This
activity was moving Ewd 15 to 20 MPH. All this assocd with
increasing moisture flux and high cape advecting Newd ahead of
mid-south cold front. Satellite water vapor shows increasingly
tall Tcu/CB advecting Newd under strong moisture flux into Sen
edge of MCS aiding in cell mergers and convergence. This reflected
in increasingly impressive lighting plots. Latest HRRR/NM4/ARW/WRF
imply that Panhandle storms should continue to become better
organized overnight.
SPENSE estimates 1-2 inch per hour rainfall rates with this system.
With redevelopment expected to occur on back edge of slow moving MCS
and higher moisture flux/cape advancing Ewd...additional heavy rains
are expected through rest of this evening across especially FL
Panhandle and adjacent SE AL/SW GA and will be closely monitored for
flooding concerns in addition to severe weather. Weak steering flow
and SW LY steering flow would favor training of incoming cells so
Isolde areas could expect 3-5 inches which on top of already
saturated grounds would aggravate flooding concerns. Flash flood
watch remains in place through Wednesday evening for all but the
Baldest region and the SE Big Bend. At 9 PM EDT...Masonite showing
2-4 inch 24hr totals across Panhandle. Would not be surprised to see
at least one flash flood warning overnight into early Wednesday.
&&
.Aviation...
[Through 00Z Thursday]...Ongoing thunderstorms to our west will
gradually moving eastward overnight making it to our eastern
terminals such as TL and VLAD by sunrise tomorrow. Beginning in
the next couple of hours MFR restrictions will prevail throughout
the TAFT period with the exception of FR restrictions between
midnight and sunrise. It appears to be mainly a CIG threat, but
inside thunderstorms its possible to get FR/LI FR visibilities and
CI Gs. After sunrise tomorrow winds will be gusty, generally
sustained at 10-15 knots gusting at 20-30 knots.
&&
.Marine...
Strong and gusty onshore winds over the Panhandle waters
necessitated the issuance of a Small Craft Advisory Thur sunrise as
the pressure gradient tightens around an approaching cold front
moving from west to east. Exercise caution level winds are expected
for the remaining waters. After the cold front passes on Wednesday,
offshore winds will prevail through the weekend until high pressure
builds in the Gulf on Sunday switching our prevailing winds out of
the east.
&&
.Hydrology...
Rainfall totals so far for this event are around 1 to 3 inches
across our area with higher totals around 4 to 5 inches in the
Florida Panhandle, particularly in the Panama City area. Over the
next several hours of the night, the Panhandle, SE Alabama, and SW
Georgia may see another 3-5 inches of rainfall, with lower
accumulations possible in the Big Bend and in south central Georgia.
With rain continuing overnight and into tomorrow morning, flash
flooding will be possible.
Flooding continues on the Suwannee River in the eastern Big Bend,
but most other rivers have receded since our previous rainfall
event. However, rainfall totals will be sufficient to bring many
rivers into minor flood stage once again and many rivers have
already begun rising again. There is uncertainty about how much the
rivers will rise, since much of the rain hasn't fallen yet.
The most up-to-date river forecast information can always be found
on our AHPS page (below).
http:/water.weather.gov/ahps2/index.php?wfo=tae.
&&
.Prev Discussion [657 PM EDT]...
.Short Term [Wednesday Through Thursday Night]...
The closed mid-upper level low over the Upper Mississippi River
Valley will finally eject to the northeast and across the Great
Lakes region on Thursday. Even so, the local area will remain
under deep southwest flow. The associated surface cold front will
move into our western zones Wednesday and slowly push east our FA
by Thursday night. An ongoing severe weather threat will mark the
beginning of the period as a squall continues to advance from west
to east. The current thinking as that the leading edge of strong
to severe convection will be entering our western GA zones and the
western Florida Big Bend. Forecast CAPE values are over 2000 J/JG
and local CAM models continue to generate very high updraft
helicity and updraft velocity values, so an isolated strong
tornado or two cannot be ruled out. There will be an accompanying
flash flooding threat which is detailed below in the hydrology
section. Rain chances will continue until the frontal passage late
Thursday or Thursday night but the severe threat should end after
Wednesday.
.Long Term [Friday Through Tuesday]...
The stubborn surface low that has been stuck over the CONUS for
the past few days finally begins to lift into eastern Canada by
Friday. The associated trailing cold front will finally push
through our area for good bringing with it the chance for showers
on Friday afternoon. Behind the front ridging will settle in
place. Rain chances will be minimal and southerly flow at the end
of the period will bring sticky conditions with high temperatures
in the upper 80s and dewpoints near 60.
.Fire Weather...
No fire weather concerns.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 70 84 67 80 59 / 40 60 50 50 50
Panama City 72 79 63 76 58 / 70 70 40 50 50
Dothan 70 78 59 76 53 / 80 70 40 40 30
Albany 70 81 63 77 55 / 60 70 60 40 30
Valdosta 69 87 67 80 57 / 30 50 50 50 50
Cross City 70 86 69 82 62 / 20 40 30 50 60
Apalachicola 73 79 66 75 58 / 50 60 40 50 60
&&
.TAE Watches/Warnings/Advisories...
FL...Flash Flood Watch through Wednesday evening for Calhoun-Central
Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
Wakulla-Gadsden-Holmes-Inland Bay-Inland Franklin-Inland
Gulf-Inland Wakulla-Inland Walton-Jackson-Leon-Liberty-
South Walton-Washington.
High Rip Current Risk through Wednesday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...Flash Flood Watch through Wednesday evening for Baker-Ben Hill-
Calhoun-Clay-Colquitt-Decatur-Dougherty-Early-Grady-Irwin-
Lee-Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-
Thomas-Tift-Turner-Worth.
AL...Flash Flood Watch through Wednesday evening for Coffee-Dale-
Geneva-Henry-Houston.
GM...Small Craft Advisory until 8 AM EDT Wednesday for Coastal waters
from Apalachicola to Destin FL out 20 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...BLOCK
SHORT TERM...BARRY
LONG TERM...BARRY/WALSH
AVIATION...BLOCK/NAVARRO
MARINE...BLOCK
FIRE WEATHER...BLOCK
HYDROLOGY...MOOREIn the hours before
Special weather statement, Apr 29, 10:19 PM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1119 PM EDT TUE APR 29 2014
FLZ008-108-300415-
SOUTH WALTON FL-CENTRAL WALTON FL-
1019 PM CDT TUE APR 29 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WALTON COUNTY...
* UNTIL 1115 PM CDT
AT 1015 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
WIND GUSTS OUT OF THE EAST SOUTHEAST AHEAD OF A LINE OF
THUNDERSTORMS IN OKALOOSA COUNTY. THESE WIND GUSTS COULD REACH 40 TO
50 MPH AT TIMES. AGAIN...THESE WIND GUSTS WOULD OCCUR AHEAD OF THE
STORM AND BEFORE ANY RAIN BEGINS FALLING. WIND GUSTS THIS STRONG
COULD BLOW DOWN A FEW TREES.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT (8 5 0) 9 4
2 8 8 3 3...OR CONTACT LAW ENFORCEMENT.
LAT...LON 3071 8639 3070 8586 3060 8592 3049 8586
3044 8591 3044 8597 3040 8600 3028 8599
3027 8597 3026 8601 3038 8640 3040 8640
3040 8634 3043 8632 3041 8629 3043 8624
3039 8613 3047 8621 3046 8640
TIME...MOT...LOC 0318Z 240DEG 36KT 3062 8620
08-LAMERSLocal storm report, Apr 30, 12:36 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
136 AM EDT WED APR 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND GST DE FUNIAK SPRINGS 30.72N 86.12W
04/30/2014 E65 MPH WALTON FL TRAINED SPOTTER
SPOTTER ESTIMATED GUSTS OF 60 TO 70 MPH IN THE DE FUNIAK
SPRINGS AREA WITH DIME SIZE HAIL.
&&
DVDLocal storm report, Apr 30, 1:02 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
202 AM EDT WED APR 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM TSTM WND DMG 5 SSW FLOWERSVILLE 30.89N 86.36W
04/30/2014 WALTON FL 911 CALL CENTER
TREE DOWN ON HOUSE ON LONG ROAD. NO INJURIES.
0145 AM HAIL EUCHEEANNA 30.65N 86.05W
04/30/2014 E0.88 INCH WALTON FL TRAINED SPOTTER
SPOTTER ESTIMATED NICKEL SIZE HAIL.
0145 AM TSTM WND GST EUCHEEANNA 30.65N 86.05W
04/30/2014 E60.00 MPH WALTON FL TRAINED SPOTTER
SPOTTER ESTIMATED WIND GUST OF 60 MPH.
&&
DVDLocal storm report, Apr 30, 1:08 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
208 AM EDT WED APR 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD MOSSY HEAD 30.74N 86.32W
04/30/2014 WALTON FL 911 CALL CENTER
CAR WAS STUCK IN WATER ON HIGH NOTE ROAD...HAS NOW GOTTEN
UNSTUCK
0200 AM FLASH FLOOD 2 S FLORALA 30.98N 86.33W
04/30/2014 WALTON FL 911 CALL CENTER
HIGH WATER RUNNING ACROSS CLEAR SPRINGS ROAD.
&&
DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:27 PM CDT | River Flood Warning | TAE | Wakulla | 7 days |
| Apr 29, 10:19 PM CDT | Special Weather Statement | TAE | Walton | 56 min |
| Apr 29, 10:33 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 57 min |
| Apr 29, 10:56 PM CDT | Flash Flood Warning | TAE | Walton | 9 hr |
| Apr 29, 11:01 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 44 min |
| Apr 29, 11:20 PM CDT | River Flood Warning | TAE | Walton | 49 hr |
| Apr 29, 11:42 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 63 min |
| Apr 30, 12:04 AM CDT | Special Marine Warning | TAE | 116 min | |
| Apr 30, 12:15 AM CDT | Flash Flood Warning | TAE | Walton | 14 hr |
| Apr 30, 12:17 AM CDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 58 min |
| Apr 30, 12:31 AM CDT | Tornado Warning | TAE | Walton | 29 min |
| Apr 30, 12:35 AM CDT | Flash Flood Warning | TAE | Holmes | 6 hr |
| Apr 30, 12:46 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 44 min |
| Apr 30, 12:47 AM CDT | Tornado Warning | TAE | Walton, Washington | 28 min |
| Apr 30, 12:56 AM CDT | Special Marine Warning | TAE | 94 min | |
| Apr 30, 1:04 AM CDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Walton | 41 min |
| Apr 30, 1:15 AM CDT | Flash Flood Warning | TAE | Holmes, Jackson, Washington | 6 hr |
| Apr 30, 1:27 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Jackson, Washington | 63 min |
| Apr 30, 1:45 AM CDT | Tornado Warning | TAE | Jackson | 30 min |
| Apr 30, 1:53 AM CDT | Tornado Warning | TAE | Jackson | 37 min |
| Apr 30, 1:57 AM CDT | Flash Flood Warning | TAE | Jackson | 6 hr |
| Apr 30, 2:26 AM CDT | Severe Thunderstorm Warning | TAE | Jackson | 64 min |
| Apr 30, 2:29 AM CDT | Tornado Warning | TAE | Jackson | 31 min |
| Apr 30, 2:31 AM CDT | Severe Thunderstorm Warning | TAE | Calhoun | 44 min |
| Apr 30, 3:03 AM CDT | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Jackson, Liberty | 57 min |
| Apr 30, 3:08 AM CDT | Flash Flood Warning | TAE | Calhoun | 9 hr |
| Apr 30, 3:30 AM CDT | Special Marine Warning | TAE | 90 min | |
| Apr 30, 3:35 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Walton | 40 min |
| Apr 30, 3:41 AM CDT | Severe Thunderstorm Warning | TAE | Gadsden | 64 min |
| Apr 30, 3:58 AM CDT | Flash Flood Warning | TAE | Gadsden, Liberty | 6 hr |
| Apr 30, 5:02 AM CDT | Flash Flood Warning | TAE | Bay, Calhoun | 6 hr |
| Apr 30, 5:18 AM CDT | Special Marine Warning | TAE | 87 min | |
| Apr 30, 6:21 AM CDT | Special Marine Warning | TAE | 114 min | |
| Apr 30, 6:45 AM CDT | Special Marine Warning | TAE | 60 min | |
| Apr 30, 8:20 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Gulf | 40 min |
| Apr 30, 8:27 AM CDT | Special Marine Warning | TAE | 2 hr | |
| Apr 30, 8:32 AM CDT | Areal Flood Warning | TAE | Jackson | 3 hr |
| Apr 30, 8:46 AM CDT | Areal Flood Warning | TAE | Washington | 3 hr |
| Apr 30, 8:55 AM CDT | River Flood Warning | TAE | Jackson | 3 days |
| Apr 30, 8:55 AM CDT | River Flood Warning | TAE | Calhoun | 8 days |
| Apr 30, 8:56 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Franklin, Gulf | 34 min |
| Apr 30, 11:01 AM CDT | Flash Flood Warning | TAE | Bay, Gulf | 4 hr |
| Apr 30, 11:21 AM CDT | Flash Flood Warning | TAE | Jackson, Washington | 4 hr |
| Apr 30, 11:48 AM CDT | Flash Flood Warning | TAE | Calhoun | 3 hr |
| Apr 30, 12:05 PM CDT | Wind Advisory | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 6 more | 5 hr |
Nearby
Flash Flood Warnings in Florida, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.